# SDR UALA2010101403814

- Difficulty date: October 13, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 37,179 hours, 8,161 cycles
- Engine: Pwa PW4084
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067071
- Condition: Failed
- Location: Bulk Cargo
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO VENT FAN BULK FAILURE OF BULK CARGO VENTILATION FAN. STATUS  MSG01- LATCHED CRUISE MODE DEPENDENT; BULK CARGO VENTILATION FAN DOES NOT FOLLOW COMMAND (ON OR OFF) OR IS OVERHEATED. DB- ECSMC (RT) MSG-2111012 LATCHD ER MODE. MAT TEST OF BULK CARGO VENT FAN FAILS, MAINT MSG 21-11012. REPLACED FAN IAW MM, OPS GOOD.
